Alert archive / Iowa / Tornado Warnings in 2010

Tornado Warning 33, NWS Sioux Falls, SD

June 26, 20104 counties in Iowa

NWS Sioux Falls, SD issued this tornado warning at Jun 26, 2010, 8:17 PM CDT for 4 counties in Iowa. It was in force for 28 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2010, 8:17 PM CDT (01:17 UTC)
Expired
Jun 26, 2010, 8:45 PM CDT
In force
28 min
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon

Counties Clay County, IA, Dickinson County, IA, O'Brien County, IA, Osceola County, IA

The radar

The Sioux Falls radar (KFSD), 110 km from the middle of the area, began a volume at 01:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 8:38 PM CDTTSTM WND GST 603 Ese Melvin, IA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 4:50 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 1.3 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2010-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4268 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2010-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4268 J/kg
Mixed-layer CIN
-78 J/kg
Mixed-layer LCL
1405 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
144 m²/s²
Significant tornado parameter
0.8
Supercell composite
10.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

537 
WFUS53 KFSD 270117
TORFSD
IAC041-059-141-143-270145-
/O.NEW.KFSD.TO.W.0033.100627T0117Z-100627T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
817 PM CDT SAT JUN 26 2010

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN CLAY COUNTY IN NORTHWEST IOWA...
  SOUTHWESTERN DICKINSON COUNTY IN NORTHWEST IOWA...
  NORTHERN O'BRIEN COUNTY IN NORTHWEST IOWA...
  EASTERN OSCEOLA COUNTY IN NORTHWEST IOWA...

* UNTIL 845 PM CDT

* AT 817 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
  DANGEROUS STORM WAS LOCATED NEAR OCHEYEDAN...OR 16 MILES SOUTH OF
  WORTHINGTON...AND MOVING SOUTHEAST AT 25 MPH.

* THIS TORNADIC STORM WILL BE NEAR...
  SANBORN AROUND 825 PM CDT...
  PRIMGHAR AROUND 835 PM CDT...
  HARTLEY AROUND 840 PM CDT...
  MILFORD AROUND 845 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4331 9510 4304 9557 4319 9588 4346 9557
TIME...MOT...LOC 0117Z 304DEG 24KT 4339 9553

$$

WEISSER
2 follow-up statements
221 
WWUS53 KFSD 270138
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
838 PM CDT SAT JUN 26 2010

IAC041-059-141-143-270145-
/O.CON.KFSD.TO.W.0033.000000T0000Z-100627T0145Z/
DICKINSON IA-OSCEOLA IA-O'BRIEN IA-CLAY IA-
838 PM CDT SAT JUN 26 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHWESTERN CLAY...
NORTHERN O'BRIEN...EASTERN OSCEOLA AND SOUTHWESTERN DICKINSON
COUNTIES UNTIL 845 PM CDT...

AT 838 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED 10 MILES SOUTH OF HARRIS...OR 17 MILES SOUTHWEST OF
SPIRIT LAKE...MOVING SOUTHEAST AT 40 MPH.

THIS DANGEROUS STORM WILL BE NEAR...
  MILFORD AROUND 845 PM CDT...

AT 838 PM CDT...60 MPH WINDS WERE REPORTED 2 MILES EAST SOUTHEAST OF 
MELVIN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4331 9510 4304 9557 4319 9588 4346 9557
TIME...MOT...LOC 0138Z 300DEG 34KT 4329 9536

$$

WEISSER
820 
WWUS53 KFSD 270142
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
842 PM CDT SAT JUN 26 2010

IAC041-059-141-143-270152-
/O.EXP.KFSD.TO.W.0033.000000T0000Z-100627T0145Z/
DICKINSON IA-OSCEOLA IA-O'BRIEN IA-CLAY IA-
842 PM CDT SAT JUN 26 2010

...THE TORNADO WARNING FOR NORTHWESTERN CLAY...NORTHERN O'BRIEN...
EASTERN OSCEOLA AND SOUTHWESTERN DICKINSON COUNTIES WILL EXPIRE AT
845 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 4331 9510 4304 9557 4319 9588 4346 9557
TIME...MOT...LOC 0142Z 300DEG 34KT 4327 9532

$$

WEISSER

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this tornado warning went out at Jun 26, 3:00 PM CDT, 5 hours 17 minutes earlier.

Area forecast discussion, Jun 26, 3:00 PM CDT, 5 hours 17 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
300 PM CDT SAT JUN 26 2010

.DISCUSSION...
SIGNIFICANT SEVERE WEATHER OUTBREAK EXPECTED TONIGHT. STORMS
BEGINNING TO DEVELOP ALONG SEVERAL BOUNDARIES ACROSS THE AREA. MAIN
SURFACE WARM FRONT EXTENDING FROM NEAR LAKE ANDES TO MADISON TO
PIPESTONE TO SPIRIT LAKE. STORMS ALONG THIS LINE LATE THIS AFTERNOON
WILL CARRY THE POTENTIAL TO PRODUCE TORNADOES. EXTREME CAPE OF 4000-
5000 J/KG ALONG WITH MODERATE WIND SHEAR SHOULD PRODUCE POTENTIAL
FOR LARGE HAIL...DAMAGING WINDS AND TORNADOES.

AS THE SYSTEM PASSES TONIGHT...DRIER AND SOMEWHAT COOLER AIR WILL
FILTER INTO THE REGION SUNDAY. NOT GOING TO ADD ANY SHOWERS...BUT
COULD SEE A PASSING SHOWER OR SPRINKLE IN MAINLY SW MN SUNDAY
AFTERNOON AS AN UPPER LEVEL WAVE SWINGS BY. OTHERWISE...A LITTLE
BREEZY WITH HIGHS IN THE 80S. AS THIS WAVE PASSES A SECONDARY COOL
FRONT WILL WORK SOUTH ON SUNDAY NIGHT AND SHOULD BRING ADDITIONAL
DRY AIR. DEW POINTS WILL LIKELY FALL INTO THE 50S FOR MONDAY AND
HIGHS WILL LIKELY BACK INTO THE UPPER 70S IN SW MN TO THE MID 80S IN
SC SD.

IN THE LATTER PERIODS(THU/SUN)...STILL LOOKING LIKE A VERY AMPLIFIED
RIDGE MOVING INTO THE AREA WITH SEASONAL CONDITIONS EXPECTED. SHOULD
BE DRY ON THURSDAY AND FRIDAY...WITH AN INCREASING THREAT FOR
THUNDERSTORMS AS THE RIDGE MOVES EAST AND A TROF DEVELOPS OVER THE
ROCKIES. CONFIDENCE NOT EXCEEDINGLY HIGH AT THIS TIME...SO WILL ONLY
ADD SOME 20 TO 30 POPS FOR SATURDAY NIGHT INTO SUNDAY.

&&
.AVIATION...
THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A FRONTAL BOUNDARY OVER
SOUTHEASTERN SOUTH DAKOTA...MAINLY AFTER 20Z...PUSHING TO THE SOUTH
AND EAST THROUGH THE EVENING. THE EXCEPTION TO THIS WILL BE ISOLATED
THUNDERSTORMS THAT MAY BE POSSIBLE ALONG HIGHWAY 14 THROUGH EARLY
AFTERNOON. MVFR CIGS AND VISBYS WILL BE POSSIBLE IN ANY
THUNDERSTORMS ACTIVITY THAT OCCURS.

&&
.FSD WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR IAZ001>003-012>014-
     021-022-032.

MN...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR MNZ071-072-080-081-
     089-090-097-098.

NE...NONE.
SD...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR
     SDZ039-040-054>056-060>062-065>067.
Hazardous weather outlook, Jun 26, 11:21 AM CDT, 8 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1121 AM CDT SAT JUN 26 2010

SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-271200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
1121 AM CDT SAT JUN 26 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS...
THERE IS A MODERATE RISK OF SEVERE STORMS TODAY. ISOLATED STORMS
ARE POSSIBLE LATE THIS MORNING INTO EARLY THIS AFTERNOON ALONG
HIGHWAY 14 FROM HURON TO BROOKINGS.  THESE STORMS WILL BE CAPABLE
OF PRODUCING HAIL TO THE SIZE OF PING PONG BALLS AND WIND GUSTS
IN EXCESS OF 60 MPH.  A WARM FRONT WILL DEVELOP ALONG HIGHWAY 34
OR JUST SLIGHTLY NORTH AND BECOME THE FOCUS FOR THUNDERSTORM
DEVELOPMENT AFTER 3PM.	THESE STORMS WILL QUICKLY BECOME SEVERE
PRODUCING LARGE HAIL TO THE SIZE OF BASEBALLS AND TORNADOES.
STORMS WILL DEVELOP ALONG A COLD FRONT AFTER 4 PM ALONG A COLD
FRONT EXTENDING FROM MADISON TO LAKE ANDES.  THESE STORMS WILL
ALSO BE SEVERE PRODUCING LARGE HAIL TO THE SIZE OF GOLF BALLS AND
ISOLATED TORNADOES.  AS THESE STORMS SHIFT EAST....THEY ARE
EXPECTED TO EVOLVE INTO A SQUALL LINE WITH DAMAGING WIND OF 60 TO
80 MPH AND HAIL TO THE SIZE OF GOLF BALLS.

FLOODING...
FLOODING IS EXPECTED TO CONTINUE FOR AT LEAST THE NEXT SEVERAL
DAYS ALONG PARTS OF THE BIG SIOUX AND VERMILLION RIVERS IN
SOUTHEAST SOUTH DAKOTA...AS WELL AS PORTIONS OF THE LITTLE SIOUX
RIVER IN NORTHWEST IOWA. THE JAMES RIVER WILL REMAIN IN FLOOD FOR
THE FORESEEABLE FUTURE. AREAL FLOODING ALSO CONTINUES IN EAST
CENTRAL SOUTH DAKOTA FROM PREVIOUS HEAVY RAINFALL. ANY ADDITIONAL
RAIN FROM THUNDERSTORMS TODAY INTO TONIGHT MAY FURTHER AGGRAVATE
FLOODING CONDITIONS. A FLASH FLOOD WATCH HAS BEEN POSTED TONIGHT
FOR MUCH OF EAST CENTRAL AND SOUTHEAST SOUTH DAKOTA...SOUTHWEST
MINNESOTA AND EXTREME NORTHWEST IOWA FOR THIS ANTICIPATED
RAINFALL.

EXCESSIVE TEMPERATURES...
THE HEAT INDEX MAY APPROACH 105 DEGREES THIS AFTERNOON THROUGH
MUCH OF NORTHWEST IOWA...EXTREME SOUTHEAST SOUTH DAKOTA...AND
EXTREME NORTHEAST NEBRASKA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS WILL LIKELY DEVELOP OVER NORTHEAST AND EAST CENTRAL
SOUTH DAKOTA SATURDAY AFTERNOON. STORMS ARE THEN EXPECTED TO MOVE
ACROSS SOUTHEAST SOUTH DAKOTA...SOUTHWEST MINNESOTA...AND
NORTHWEST IOWA SATURDAY EVENING. SOME THUNDERSTORMS ARE EXPECTED
TO BE SEVERE...CAPABLE OF PRODUCING VERY LARGE HAIL...STRONG
WINDS...AND TORNADOES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE LIKELY THROUGH MIDNIGHT.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

BT

In the hours before

Local storm report, Jun 26, 7:46 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
746 PM CDT SAT JUN 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0742 PM     FLASH FLOOD      3 SW SIOUX FALLS        43.51N 96.77W
06/26/2010                   MINNEHAHA          SD   PUBLIC

            WATER OVER CURBS

&&

LAFLIN
Local storm report, Jun 26, 7:57 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
757 PM CDT SAT JUN 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0752 PM     HAIL             3 W BERESFORD           43.08N 96.84W
06/26/2010  E1.00 INCH       CLAY               SD   STORM CHASER

0752 PM     TSTM WND GST     3 W BERESFORD           43.08N 96.84W
06/26/2010  E60 MPH          CLAY               SD   STORM CHASER

&&

LAFLIN
Local storm report, Jun 26, 8:00 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
800 PM CDT SAT JUN 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     FLASH FLOOD      4 SSW SIOUX FALLS       43.50N 96.77W
06/26/2010                   LINCOLN            SD   TRAINED SPOTTER

            MAJOR STREET FLOODING IN SOUTHWEST SIOUX FALLS

&&

LAFLIN
Local storm report, Jun 26, 8:08 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
808 PM CDT SAT JUN 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0806 PM     FLASH FLOOD      8 S ADRIAN              43.52N 95.93W
06/26/2010                   NOBLES             MN   TRAINED SPOTTER

            GRAVEL ROAD FLOODED

&&

LAFLIN
Local storm report, Jun 26, 8:09 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
809 PM CDT SAT JUN 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     FUNNEL CLOUD     1 NE ASHTON             43.32N 95.78W
06/26/2010                   OSCEOLA            IA   TRAINED SPOTTER

&&

LAFLIN
Local storm report, Jun 26, 8:16 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
816 PM CDT SAT JUN 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0812 PM     TORNADO          1 N OCHEYEDAN           43.43N 95.54W
06/26/2010                   OSCEOLA            IA   BROADCAST MEDIA

            TORNADO ON THE GROUND

&&

LAFLIN

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 7:03 PM CDTFlash Flood WarningFSDLyon, Sioux3 hr
Jun 26, 7:09 PM CDTSevere Thunderstorm WarningFSDLyon36 min
Jun 26, 7:40 PM CDTTornado WarningFSDOsceola35 min
Jun 26, 7:46 PM CDTSevere Thunderstorm WarningFSDLyon, Sioux44 min
Jun 26, 8:16 PM CDTSevere Thunderstorm WarningFSDSioux14 min
Jun 26, 8:29 PM CDTSevere Thunderstorm WarningFSDLyon, Sioux46 min
Jun 26, 9:11 PM CDTSevere Thunderstorm WarningFSDCherokee, O'Brien, Plymouth, Sioux49 min
Jun 26, 9:33 PM CDTFlash Flood WarningFSDClay, Dickinson, Lyon, O'Brien, Osceola, Sioux5 hr
Jun 26, 9:56 PM CDTSevere Thunderstorm WarningFSDBuena Vista, Cherokee, Clay, O'Brien, Plymouth49 min
Jun 26, 10:34 PM CDTRiver Flood WarningFSDLyon23 hr
Jun 26, 10:34 PM CDTRiver Flood WarningFSDClay, Dickinson6 days
Jun 26, 10:34 PM CDTRiver Flood WarningFSDCherokee8 days
Jun 26, 10:34 PM CDTRiver Flood WarningFSDO'Brien23 hr
Jun 26, 10:34 PM CDTRiver Flood WarningFSDSioux60 hr
Jun 26, 10:42 PM CDTFlash Flood WarningFSDBuena Vista, Cherokee, Plymouth5 hr
Jun 26, 11:57 PM CDTSevere Thunderstorm WarningFSDWoodbury48 min
Jun 27, 2:57 AM CDTFlash Flood WarningFSDIda, Woodbury3 hr
Jun 27, 3:41 AM CDTAreal Flood WarningFSDBuena Vista, Cherokee12 hr
Jun 27, 6:21 AM CDTRiver Flood WarningFSDWoodbury5 days
Jun 27, 6:21 AM CDTRiver Flood WarningFSDClay, O'Brien6 days
Jun 27, 11:56 AM CDTRiver Flood WarningFSDMonona, Woodbury10 hr
Jun 27, 2:57 PM CDTAreal Flood WarningFSDCherokee42 hr

Nearby

Tornado Warnings in Iowa, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.